Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

A Method of Numerical Solution of the Problem of Plateau

Jesse Douglas
Annals of Mathematics
Second Series, Vol. 29, No. 1/4 (1927 - 1928), pp. 180-188
Published by: Annals of Mathematics
DOI: 10.2307/1967991
Stable URL: http://www.jstor.org/stable/1967991
Page Count: 9
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
A Method of Numerical Solution of the Problem of Plateau
Preview not available

Page Thumbnails

  • Thumbnail: Page 
180
    180
  • Thumbnail: Page 
181
    181
  • Thumbnail: Page 
182
    182
  • Thumbnail: Page 
183
    183
  • Thumbnail: Page 
184
    184
  • Thumbnail: Page 
185
    185
  • Thumbnail: Page 
186
    186
  • Thumbnail: Page 
187
    187
  • Thumbnail: Page 
188
    188